# SDR DHL9872030D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 66147352
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, L/W FALSE SPAR LOWER COVE PANEL HAS 2 EACH BROKEN SUPPORT ANGLE.  REPLACED ANGLES PER SRM 51-30-02, N/R 1938.
